Oxymetazoline HCl-Nasal Decongestant. Fast, powerful congestion relief. Relieves painful sinus pressure. No. 1 doctor & pharmacist recommended brand. Afrin sinus contains a special blend of ingredients which work instantly to cool and soothe your sinuses. Afrin Sinus special formula also moisturizes dry, irritated nasal passages. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness.
Temporarily relieves nasal congestion due to: common cold; sinusitis; hay fever; upper respiratory allergies; and shrinks swollen nasal passages so you can breathe more freely.
Directions for Use: Adults and children 6 to 12 years of age (with adult supervision): 2 to 3 sprays in each nostril not more often than every 10 to 12 hours. Do not exceed 2 doses in 24 hour period. Children under 6 years of age: ask a doctor. To spray, squeeze bottle quickly and firmly. Do not tilt head backward while spraying. Wipe nozzle clean after each use.
Other Directions: Ask a doctor if you have: heart disease, high blood pressure, thyroid disease, diabetes, or trouble urinating due to enlarged prostate gland. When using this product: do not use more than directed.
Oxymetazoline Hydrochloride (0.05%) (Nasal Decongestant)
Benzalkonium Chloride Solution, Benzyl Alcohol, Camphor, Edetate Disodium, Eucalyptol, Menthol, Polysorbate 80, Propylene Glycol, Water Purified, Sodium Phosphate Dibasic, Sodium Phosphate Monobasic